Dynamical r-matrices coupled with Poisson manifolds

Zhang Ju Liu, Ping Xu

Research output: Contribution to journalArticle

Abstract

In this note, we study the structure of coboundary Lie bialgebroids for a gauge Lie algebroid TM ⊕ (M × g). Our study naturally leads to the notion of the so-called dynamical r-matrices coupled with Poisson manifolds, a natural generalization of the usual dynamical r-matrices.

Original languageEnglish (US)
Pages (from-to)133-140
Number of pages8
JournalProgress of Theoretical Physics Supplement
Issue number144
Publication statusPublished - Dec 1 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Cite this